EconPapers    
Economics at your fingertips  
 

Bäcklund Transformation and Quasi-Periodic Solutions for a Variable-Coefficient Integrable Equation

Wenjuan Rui and Yufeng Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

Binary Bell polynomials are applied to construct bilinear formalism, bilinear Bäcklund transformation, Lax pair, and infinite conservation laws of the generalized variable-coefficient fifth-order Korteweg-de Vries equation. In the meantime, quasi-periodic wave solutions for the equation are obtained by using the Riemann theta function. The asymptotic properties of one-periodic wave solution and two-periodic wave solutions are also established, respectively.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/424059.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/424059.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:424059

DOI: 10.1155/2014/424059

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:424059